# SDR USAAD98177

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE TAILCONE SLIDE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE TAILCONE EMERGENCY LIGHT BATTERY AND THE BULBS.  (M)
